Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year


CiteScore 2017: 0.67

SCImago Journal Rank (SJR) 2017: 0.417
Source Normalized Impact per Paper (SNIP) 2017: 0.860

Mathematical Citation Quotient (MCQ) 2017: 0.25

Online
ISSN
1569-3961
See all formats and pricing
More options …
Volume 16, Issue 3-4

Issues

A good permutation for one-dimensional diaphony

Florian Pausinger / Wolfgang Ch. Schmid
Published Online: 2010-11-05 | DOI: https://doi.org/10.1515/mcma.2010.015

Abstract

In this article we focus on two aspects of one-dimensional diaphony of generalised van der Corput sequences in arbitrary bases. First we give a permutation with the best distribution behaviour concerning the diaphony known so far. We improve a result of Chaix and Faure from 1993 from a value of 1.31574 . . . for a permutation in base 19 to 1.13794 . . . for our permutation in base 57. Moreover for an infinite sequence X and its symmetric version , we analyse the connection between the diaphony F(X, N) and the L 2-discrepancy using another result of Chaix and Faure. Therefore we state an idea how to get a lower bound for the diaphony of generalised van der Corput sequences in arbitrary base b.

Keywords.: Diaphony; generalised van der Corput sequence

About the article

Received: 2009-12-01

Revised: 2010-09-22

Published Online: 2010-11-05

Published in Print: 2010-12-01


Citation Information: Monte Carlo Methods and Applications, Volume 16, Issue 3-4, Pages 307–322, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma.2010.015.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Henri Faure, Peter Kritzer, and Friedrich Pillichshammer
Indagationes Mathematicae, 2015, Volume 26, Number 5, Page 760
[2]
Alev Topuzoğlu
Journal of Symbolic Computation, 2014, Volume 64, Page 53
[3]
Florian Pausinger
Electronic Notes in Discrete Mathematics, 2013, Volume 43, Page 43

Comments (0)

Please log in or register to comment.
Log in